Counting maximal distance-independent sets in grid graphs - Université de Bretagne Occidentale Access content directly
Journal Articles Discussiones Mathematicae Graph Theory Year : 2013

Counting maximal distance-independent sets in grid graphs

Reinhardt Euler
Pawel Oleksik
  • Function : Author
  • PersonId : 932471
Zdzislaw Skupien
  • Function : Author
  • PersonId : 943742

Dates and versions

hal-00845935 , version 1 (18-07-2013)

Identifiers

Cite

Reinhardt Euler, Pawel Oleksik, Zdzislaw Skupien. Counting maximal distance-independent sets in grid graphs. Discussiones Mathematicae Graph Theory, 2013, 33 (3), pp.531-557. ⟨10.7151/dmgt.1707⟩. ⟨hal-00845935⟩
71 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More